# SDR ASAA2020121133673

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,469 hours, 8,025 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CHRF
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 25,469 hours, 8,025 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, "FAIL" ON HF2 RADIO.  GROUNDED-YES.  VERIFIED FAULT, ACCOMP.  HF NR 2 TRANSCEIVER BITE TEST, TEST FAILS TO LIGHT UP ANY INDICATIONS.  CYCLED C/B NO HELP.  REPLACED HF NR 2 TRANSCEIVER WITH SERVICEABLE ONE.  ACCOMPLISHED TRANSCEIVER INSTALLATIONN TEST, TEST PASS, REF B737-900 FIM 23-11 TASK 802 & B737-900 AMM 23-11-21-400-801.
